# SDR FDEA201007172572

- Difficulty date: July 17, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB01742
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING E.O. E8-5710-7-5007 PART 1, RIGHT HAND WING REAR SPAR LOWER CAP HFEC OPEN HOLE INSPECTION 01 EACH HOLE FOUND CRACKED INDICATION. RT WING REAR SPAR LOWER CAP 01 EACH FASTENER HOLE COLD WORKED REPAIRED TO FINAL HOLE SIZE PER STEP 7 OF E.O.8-5710-7-5007 PART 1, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 110.
